Daddy's meds are causing dizziness and tiredness. Any advice?

Follow
Share

He is a fall risk, so this is a very bad thing. He has an appointment with his new primary care later this week. I may get in trouble for taking him off the meds that are causing problems, but it makes no sense to keep him on meds that contribute to his unsteadiness. He has had PT and absolutely will NOT exercise. He is non compliant in many ways, so we do the best we can.

This question has been closed for answers. Ask a New Question.
3

Answers

Show:
You are in a tough spot. I see that both drugs can cause dizziness, but that they are for his ALZ. I hope the doc can help your dad, this week. I guess I wouldn't change the dosage, on my own.
Helpful Answer (0)
Report

My Dad is 87 years old. He is changing Dr.'s & doesn't go to the prescribing physician anymore (he and my stepmother hate the old Dr.) Namenda and Donepezil are the two meds he is on.
Helpful Answer (0)
Report

What are the meds and what are they for? I tend to agree with you, but I am not a doctor. Can you phone the doc that prescribed them and maybe get the dose cut in half.

How old is your father?
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions